# SDR ASAA2025061658810

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 59,366 hours, 17,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMERGENCY LIGHTING COVER CAME OFF NEAR ROW 16F. GROUNDED - YES. INSTALLED NEW EMERG/EXIT LIGHTING COVER @ ROW 16F.
